# SDR 2007UALA04853

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 39,601 hours, 5,853 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN AREA OF AFT GALLEY.  CREW DEBRIEF STATED ODOR PREVELANT THROUGHOUT CABIN , INSPECTED E&E COMPARTMENT , OVERHEAD AREA AT FWD GALLEY AND LAVS , AFT AND MID GALLEYS WITH ALL ELECTRICAL EQUIPMENT POWERED. TOOK AIRCRAFT TO PAD FOR HIGH POWER RUN WITH ALL PACKS ON FULL - NO ANOMOLOUS ODORS WHERE GENERATED.  AC OK FOR SERVICE.
